# SDR XNOA01050

- Difficulty date: June 11, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N13974
- Make and model: Airbus A300 B4-203
- Aircraft serial: 126
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON START UP SMOKE/ CABIN SMOKE DETECTOR ALARM.    RESET MAIN DECK SMOKE DETECTION UNIT. SYS. OPS CHECK GOOD. IAW 26-11-00 MM.
